See Alike in...

Alike App

Browser

Snoopy92

733d

I just started norethindrone acetate 5mg tablets by my endo doc. I’ve had a lot of bleeding and GI symptoms (nausea,diarrhea) since starting. I do have IBS along with endo so wondering if that’s contributing. Has anyone taken this med before and experienced anything similar? If so, how long did it take you to adjust? Did anything help make it more tolerable?

    • hazyeclipse

      733d

      I'm on it. Regular birth control doesn't help anymore. I think it may be causing hair loss, but I'm not sure if it's really from the norethindrone or because of one of my other conditions, but it's gotten worse since being on it. Otherwise, this medication works pretty well. No more daily excruciating pelvic cramps, no periods and all the horrible shit that comes with them when I have them. I don't think I've noticed any other side effects, GI seems unaffected. Been on it 4 months

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion